Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I have a white boundary layer formed in the cornea of my eye. I am worried if i might go blind

I ve a white boundary layer formed in the cornea of my eye. It s been there since 3 months.It comes along with severe cold. The whole white region around the cornea becomes red revealing the nerves within. It also comes with lot of pain and fluids draining through the eye all through. Also, its very senstive to light and i cannot seee anything literally and have to close my eye. It used to occur once in 2 weeks and now its ocuring very frequently and its very severe. All the doctors say that they re never seen such a case. I m worried if i might go blind. Please suggest me a solution!
Asked On : Tue, 11 Jan 2011
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Ophthalmologist 's  Response
welcome to healthcaremagic portal.
this is a part of whole picture of upper respiratory tract requires astringent and lubricant eye drops and if the symptoms of cold and discomfort persist then oral antiallergics are needed
Answered: Sat, 15 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor